Lycopodium Biotype and HiperthyroidicPlease apologies for my medical english.
I suffer from hiperthyroid from five years. I've been in treatment since then with pills (metimazol).
The complete "cure" is a dosis of iodine 131 which will burn my thyroids through the years and then I would become hipothyroidic.
As I don't like this solution, I started an homeopathic treatment 6 months ago, where my homepathic doctor told me I was a Lycopodium, and it's because of that my illness. Since then I feel very very good. But the dosis I'm taking comparing with the dosis you are speaking are very high.
I started with six pills a day of Lycopodium 100cc. Every month, my doctor increase the dosis. Now I'm taking 50.000, 6 pills a day and the next pills are 100.000. Now I take 3 pills of metimazol and 6 pills of homepathy (lycopodium).
I have leaved 3 times the normal medication, but I felt in hiperthyroidic after a short time.
What are your thoughts about?
IIIarcopolo on 2005-08-04
STOP taking the metimazol.
Stop taking the Lycopodium.
Wait at least 2/3 weeks for conditions to settle and get a Classical homeopath to take the case on the conditions then prevailing.
Personally , as the condition is OVERactivity then I would use the glandular remedy
Pineal 6x twice a day for about a month and then STOP and wait 3 weeks to judge results.
walkin last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.